Affordable Access

Publisher Website

Boundedness of the gradient for a doubly nonlinear parabolic equation

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
371
Issue
1
Identifiers
DOI: 10.1016/j.jmaa.2010.05.008
Keywords
  • Higher Regularity
  • Caccioppoli Inequality
  • Moser'S Iteration
  • Reverse Hölder Inequality

Abstract

Abstract We prove the local boundedness of the gradient for positive solutions to a doubly nonlinear parabolic equation in the case when the standard Lebesgue measure has been replaced by a doubling measure which supports a weak Poincaré inequality.

There are no comments yet on this publication. Be the first to share your thoughts.